# SDR 0203479938

- Difficulty date: October 20, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N1798U
- Make and model: Doug DC-9-31
- Aircraft serial: 47369
- Aircraft time: 77,243 hours, 92,452 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 39200485511
- Part serial: 01294
- Condition: Leaking
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH FOR LANDING WHEN CREW SELECTED SLAT DEPLOYMENT, THE AIRCRAFT HAD AN UNCOMMANDED ROLL TO THE LEFT ACCOMPANIED BY SLAT DISAGREEMENT LIGHT.  COMPLIED WITH COM PROCEDURES, THE SLATS WERE RETRACTED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE RIGHT T-DUCT MOUNTING BOLT HOLES WERE IMPROPERLY DRILLED CAUSING THE T-DUCT TO BIND DURING SLAT OPERATION.  RIGGED BOTH T-DUCTS AND REPLACED THE LOWER LEFT SLAT ACTUATOR DUE TO LEAKING.  AIRCRAFT RETURNED TO SERVICE.
